RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 22, Issue 2  


Research Papers
To the theory of infinitely differentiable semigroups of operators
M. S. Bichegkuev
1
Cluster $\mathcal X$-varieties for dual Poisson–Lie groups. I
R. Brahami
14
The trace of $BV$-functions on an irregular subset
Yu. D. Burago, N. N. Kosovskiĭ
105
Nondensity of the orbital shadowing property in $C^1$-topology
A. V. Osipov
127
Littlewood–Paley inequality for arbitrary rectangles in $\mathbb R^2$ for $0<p\le2$
N. N. Osipov
164
Linearly controlled asymptotic dimension of the fundamental group of a graph-manifold
A. Smirnov
185
Fractional moments of automorphic $L$-functions
O. M. Fomenko
204
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019